# SDR CA021110003

- Difficulty date: October 10, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Aircraft time: 63,204 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Control Box
- Part number: 71751006
- Condition: Failed
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) CENTER CARGO LT SIDE CIRCUIT BREAKER ON CONTROL RELAY BOX ASSEMBLY POPPED WHEN RESELECTED (PUSHED IN), SPARKS OCCURRED INSIDE OF THE CONTROL RELAY BOX NEAR LOWER CONNECTOR PLUG. THE CONTROL RELAY BOX ASSEMBLY WAS FOUND AT FAULT.  PART WAS REPLACED AND THE AIRCRAFT WAS SENT BACK TO SERVICE.
